Ask an expert
Question

26 Mar

Hypopigmentation
Hello, I used the Elocon cream and after washing my face again, after a few hours, I noticed my skin was lighter in the areas I applied it to. Is this Hypopigmentation temporary or am i looking at something more permanent?
Answer
Expert
Anti-ageing expert

04 May

Thank you for the question and my sincerest apologies for the long delay with my response. There was an IT glitch, and my account was locked out. The IT department at health24 were only able to get me back in recently.

This is a difficult question to answer accurately over the net as ideally one would like to examine the area first.

Elocon cream can cause skin colour changes, but this is usually seen after a period of use. However considering you noticed this change I would not use the cream. The colour change should be temporary and will improve with time. If this does not change then I would recommend seeing your dermatologist.

I hope the above has helped and my apologies once again.

Kind regards

Dr Alek Nikolic 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
28% - 9934 votes
No
72% - 25927 votes
Vote